# SDR 2005FA0000500

- Difficulty date: March 27, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N4606D
- Make and model: Beech G35
- Aircraft serial: D4771
- Engine: Cont E225*
- System (JASC): 2200 · Auto Flight System
- Part: Tube
- Part number: NALGENE280
- Condition: Disintegrated
- Location: Autopilot
- Part time: 640 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AUTOPILOT WAS INSTALLED 1/23/95.  IT HAS A TUBE THAT IS TEE`D INTO THE STATIC SYSTEM AND RUNS TO THE ALTITUDE HOLD PRESSURE TRANSDUCER.  THIS PLASTIC TUBE LOST IS MECHANICAL PROPERTIES AND FELL APART.  THIS OPEND UP THE STATIC SYSTEM TO CABIN PRESSURE.  RECOMMENDATION-DO NOT USE THIS PLASTIC TUBING ON ANY AIRCRAFT.  (K)
